Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Had lorazepam went parasailing experienced disorientation what is wrong

Premium Questions

doctor1 MD

Hello, I have been experiencing some strange episodes lately. This usually happens when I m grocery ... for it, grab it, and in my mind I am...

doctor1 MD

, how to pay what bills! 2 years ago I had the silver ring and couldn't recall how to say cash as I ... a specialist for this. Nothing...

doctor1 MD

Hi! What will i do if i attaked iam not in my mind iam doing someting but my mind is emty just like iam sleeping what simtoms is that...

doctor1 MD

For the past couple of days I have been experiencing disorientation , dizziness and nausea when I wake up. This occurs as bed spins...

Public Forum Discussions

doctor1 MD

Went parasailing and had taken one-half of a 0.5mg tablet of lorazepam 90 minutes before. Was not nervous but shortly after returning...

doctor1 MD

she is waiting. My friend is experiencing black outs, periods of time that she doesn t remember what ... and let them know). My...

doctor1 MD

. After signs are confusion, disorientation, knew the word he was trying to say but said the wrong word. Now is experiencing a...

doctor1 MD

Yes. I have an 89 year old aunt presently on a low dose of xanax for anxiety. She is experiencing extreme disorientation, memory...

doctor1 MD

bleeding but I am on Pradaza. What is wrong with me ...

Mobile Questions and Answers

doctor1 MD

are you on medicines and after sometimes the medicines stop or decrease in their function of controllong the disease need to adjust the dose or...

doctor1 MD

Hello there, The usual symptoms are severe head ache, loss of consciousness, disorientation and fainting episodes. Hope helped you. Take care.

doctor1 MD

Hi, you may have liver toxicity. You may vomiting, diarrhoea, disorientation, .b please consult the doctor and get treated.